# SDR AALA970923

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY L4 DOOR AND AT CROSS AISLE BETWEEN L2 AND R2 DOORS INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY L4 DOOR AND AT CROSS AISLE BETWEEN L2 AND R2 DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
